# SDR ABXA9701260

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 5644305
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH AD 90-16-05 AND SB 55-15R3, FOUND HORIZONTAL STABILIZER HAD .75 INCH CRACK, AT LT FORWARD LOWER CONSTANT BOX PANEL.  PLACED ON CONTINUING INSPECTION EVERY 900 FLIGHT HOURS OR EVERY 3 MONTHS (WHICH EVER COMES FIRST) IAW DAC SB 55-15.
